MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-67
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: due to characterization limit e1 event site name:(b)(6) (private nursing home).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during preventative maintenance, cs100 intra-aortic balloon pump (iabp) has ecg cable malfunction.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2,h3, h6(investigation findings, type of investigation, investigation conclusions,component code), h11.Corrected field : b5 ,d4 , e1 ( event site address , event site telephone , initial reporter ).A getinge field service engineer (fse) evaluated the unit and found the ecg connector to be broken.The fse replaced the faulty part: cbl assy ecg input to frnt end (0012-00-0976).All functional and safety checks have been performed to meet factory specifications.The device was return to customer for clinical use.
 
Event or Problem Description
It was reported that ,before use cs100 intra-aortic balloon pump (iabp) has fault in the ecg cable socket system there was no patient involvement.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23390066
Report Number2249723-2025-0004413
Device Sequence Number13257829
Product Code DSP
UDI-Device Identifier10607567107486
UDI-Public(01)10607567107486
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-67
Device Catalogue Number0998-00-3013-67
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown